# SDR SIM2006F00000

- Difficulty date: December 16, 2005
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Engine: Allsn AE3007A
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 179814
- Condition: Seized
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING, CREW REPORTED BRAKES PULL TO RIGHT.  DURING ROLL OUT, REPORTED THUMPING ON RT SIDE OF AIRCRAFT.  MAINTENANCE REPORTED THAT BOTH NR 3 AND NR 4 BRAKES WERE SEIZED.  REPLACED BOTH RT MLG WHEEL AND TIRE ASSEMBLIES AND BOTH BRAKES.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (K)
